# SDR JJBA20250505008

- Difficulty date: April 30, 2025
- Submitted: May 5, 2025
- Operation: Air carrier
- Aircraft: N21144
- Make and model: Emb EMB-145XR
- Aircraft serial: 145741
- Aircraft time: 49,025 hours, 32,170 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REAR FUSE I, FRAME 73, SHEAR CLIP BTW STR 16L-17L FOUND CORRODED. REAR FUSE I, FRAME 73, SHEAR CLIP BTW STR 16L-17L REPLACED WITH NEW PART.
